# SDR UIEA2018040400554

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T2402Y18
- Condition: Corroded
- Location: Bs 731
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX WINDOW FRAME CORRODED BS 731.  REMOVED IAW SRM 51-40-02, REV 106.  INSTALL NEW IAW SRM 51-40-02, REV 106, AND DWG 143T3351, SH5, REV A.  CHECKED NORMAL.
